| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 11-301302 arcos con sz b std 60mm (b)(6).G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty on an unknown date.Subsequently, the patient was revised due to stem loosening.The arcos cone body and distal taper were explanted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6, h10.Suggested component code: mechanical (g04) - stem.Visual examination of the provided pictures identified the explanted modular stems, liner, head, and ring.Items were covered in bio-debris.No further evaluation could be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.It is unknown if the patient's blood condition caused or contributed to the reported event.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.